Alert archive / Michigan / Frost Advisories in 2006

Frost Advisory 3, NWS Gaylord, MI

June 10, 200622 counties in Michigan

NWS Gaylord, MI issued this frost advisory at Jun 10, 2006, 3:28 PM EDT for 22 counties in Michigan. It took effect at Jun 11, 2006, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2006, 3:28 PM EDT (19:28 UTC)
In effect from
Jun 11, 2006, 2:00 AM EDT
Expired
Jun 11, 2006, 8:46 AM EDT
In force
7 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 101928
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
328 PM EDT SAT JUN 10 2006

...AREAS OF FROST EXPECTED OVERNIGHT...

.MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE UPPER 20S AND LOWER 30S OVERNIGHT ACROSS INLAND
AREAS OF NORTHERN LOWER AND EASTERN UPPER MICHIGAN.

MIZ008-015>036-041-042-111000-
/O.NEW.KAPX.FR.Y.0003.060611T0600Z-060611T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
328 PM EDT SAT JUN 10 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT TEMPERATURES
TO FALL INTO THE UPPER 20S AND LOWER 30S. THIS WILL RESULT IN
AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

$$

ADAM
3 follow-up statements
000 
WWUS73 KAPX 110248
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1048 PM EDT SAT JUN 10 2006

...AREAS OF FROST EXPECTED OVERNIGHT...

.MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE UPPER 20S AND LOWER 30S OVERNIGHT ACROSS INLAND
AREAS OF NORTHERN LOWER AND EASTERN UPPER MICHIGAN.

MIZ008-015>036-041-042-111200-
/O.CON.KAPX.FR.Y.0003.060611T0600Z-060611T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE MARIE...ST IGNACE...
PELLSTON...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...LELAND...
BELLAIRE...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
OSCODA...GLADWIN...STANDISH
1048 PM EDT SAT JUN 10 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT
TEMPERATURES TO FALL INTO THE UPPER 20S AND LOWER 30S. THIS WILL
RESULT IN AREAS OF FROST.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

$$

JPB
000 
WWUS73 KAPX 110819
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
419 AM EDT SUN JUN 11 2006

...AREAS OF FROST EARLY THIS MORNING...

MIZ008-015>036-041-042-111200-
/O.CON.KAPX.FR.Y.0003.000000T0000Z-060611T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
419 AM EDT SUN JUN 11 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

MAINLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO
FALL INTO THE LOWER TO MID 30S EARLY THIS MORNING. CONSEQUENTLY...FROST
WILL CONTINUE TO FORM IN OPEN...LOW LYING AREAS THROUGH SUNRISE.

TEMPERATURES WILL QUICKLY WARM AFTER SUNRISE...AND ALL FROST
WILL BE GONE BY 8 AM.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

$$

SMITH
000 
WWUS73 KAPX 111246
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
845 AM EDT SUN JUN 11 2006

MIZ008-015>036-041-042-111300-
/O.CAN.KAPX.FR.Y.0003.000000T0000Z-060611T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
845 AM EDT SUN JUN 11 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST 
ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at Jun 10, 11:44 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 10, 11:44 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1144 AM EDT SAT JUN 10 2006

.UPDATE...ANOTHER MORNING WITH SFC TEMPS REBOUNDING RAPIDLY (OVER 20
DEGREES IN 3 HOURS) AS SHARP SFC BASED INVERSION QUICKLY ERODES. SFC
ANALYSIS SHOWING HIGH PRESSURE CENTERED ACROSS CENTRAL CANADA NOSING
DOWN ACROSS THE STATE...WHILE ABUNDANT DRY AIR HAS FILTERED INTO THE
REGION OVERNIGHT WITH DEWPOINTS RUNNING MAINLY THROUGH THE 30S.
SATELLITE IMAGERY REVEALING SOME HIGH CLOUD COVER BRUSHING ACROSS
CENTRAL LOWER MICHIGAN THIS MORNING. UPSTREAM...FAIRLY SUBSTANTIAL
CU/STCU FIELD BLOSSOMING ACROSS ONTARIO...NE OF THE SOO...WITHIN
BROAD LOW-MID LEVEL TROUGH AXIS. BUT PLENTY OF SUNSHINE OVER ACROSS
NRN MICHIGAN THIS MORNING.

FOR THE LATE MORNING UPDATE...ONLY MINOR CHANGES MADE TO GOING
FORECAST. NAM/GFS SOLUTIONS BOTH DEPICT LOW-MID LEVEL TROUGH AXIS
ACROSS ONTARIO AND ASSOCIATED INCREASE IN LOW LEVEL MOISTURE TRYING
TO PUSHING SOUTHWARD INTO THE STATE OVER THE NEXT 24 HOURS. THIS MAY
BRING SOME CLOUD COVER/CU POTENTIAL THIS AFTERNOON...PARTICULARLY
ACROSS EASTERN UPPER MICHIGAN. BUT GIVEN THE CURRENT LOW SFC
DEWPOINTS...BELIEVE AFTERNOON CU WILL REMAIN MINIMAL. THUS HAVE GONE
SUNNY-MOSTLY SUNNY AREAWIDE...WITH HIGH TEMPS IN THE LOWER TO MIDDLE
60S.

BIGGER FORECAST ISSUE COMES TONIGHT WITH FROST POTENTIAL. EVEN WITH
SOME LIGHT WIND LAST NIGHT A FEW AREAS ABLE TO DIP INTO THE UPPER
20S FOR LOWS. WEAKER WIND FIELDS FORECAST TONIGHT WITH 1000 MB
GEOSTROPHIC WINDS AOB 15 KNOTS SUGGESTING SFC WINDS WILL DECOUPLE IN
MANY AREAS. AND WITH LOWER DEWPOINT AIR ALREADY IN PLACE/MAINLY
CLEAR SKIES ANTICIPATED...FROST POTENTIAL LOOKING DECENT TONIGHT.
SO...WILL BE MULLING OVER ISSUING FROST ADVISORY FOR MUCH OF THE
AREA WITH THE AFTERNOON FORECAST.

ADAM

&&

.PREVIOUS DISCUSSION...ISSUED AT 335 AM EDT SAT JUN 10 2006

DISCUSSION...03Z SURFACE/RUC ANALYSIS...IR/WV/RADAR IMAGERY SHOW
LARGE-SCALE TROUGHS OVER THE WEST AND EAST COASTS AND RIDGING OVER
CENTRAL NORTH AMERICA.  EMBEDDED WITHIN THE EASTERN TROUGH...A
STRONG SHORTWAVE IS ROTATING ACROSS NORTHERN PA WHILE THE NEXT
SHORTWAVE IN LINE IS DIVING SOUTHWARD OVER NORTHERN ONTARIO.  AT THE
SURFACE...STRONG HIGH PRESSURE CENTERED OVER ONTARIO IS NOSING OVER
THE WESTERN GREAT LAKES WHILE BROAD LOW PRESSURE IS POSITIONED OVER
NE/KS WITH ASSOCIATED WARM FRONT RUNNING FROM EASTERN NE TO SOUTHERN
IL.  CONVECTION HAS BEEN FIRING ALONG THE WARM FRONT OVER
IA/MN/WI/IL ALONG THE NOSE OF A 40KT LLJ AND STRONG THETA-E
CONVERGENCE.  BANDS OF MID/HIGH CLOUDS FROM CONVECTIVE DEBRIS/WEAK
SHORTWAVE OVER WI/AND 700MB DEFORMATION ARE STREAMING ACROSS THE
SOUTHERN HALF OF NORTHERN LOWER AND SNEAKING INTO NW LOWER A
LITTLE...WHILE NE LOWER AND EASTERN UPPER REMAIN CLOUD FREE.
ANOTHER ROUND OF LOW CLOUDS CAN BE SEEN DROPPING SOUTHWARD OVER
ONTARIO WHICH COULD IMPACT THE CWA LATE THIS MORNING AND CU
POTENTIAL THIS AFTERNOON...BUT OTHERWISE...EXTREMELY DRY AIR HAS
SETTLED OVER NORTHERN LOWER (PRECIPITABLE WATER 0.33 PER 0Z APX
SOUNDING) WITH NORTHERLY FLOW...AND MAIN FORECAST CONCERNS ARE
THEREFORE TEMPS AND CLOUD COVER TODAY.

TODAY...UNDER DEEP LAYER SUBSIDENCE...SURFACE HIGH PRESSURE WILL
HOLD FIRM OVER THE AREA WITH RIDGE AXIS HANGING JUST WEST OF THE
CWA.  NAM/GFS BOTH SHOW WESTERN FRINGE OF LOW LEVEL MOISTURE SLUG
(850-700MB RH 50-60%) REACHING EASTERN UPPER BY LATE MORNING AND NE
LOWER BY EARLY AFTERNOON.  WITH THERMAL TROUGHING (850MB TEMPS 1-2C)
AND WEAK CYCLONIC FLOW OVER THE EASTERN CWA...EXPECT TO SEE AN
ENHANCEMENT OF CU...ESPECIALLY OVER UPSLOPE AREAS OF NE LOWER.  CU
FIELD WILL DECREASE FROM EAST TO WEST...WITH DRIER AIR OVER THE
WESTERN HALF OF THE CWA.  IN ADDITION...DAY CREW MAY HAVE TO TWEAK
SKY GRIDS DEPENDING DEBRIS FROM UPSTREAM CONVECTION.  850MB TEMPS
REMAIN ROUGHLY THE SAME TODAY...SO NOT MUCH EXPECTED IN THE WAY OF A
WARM UP.

MARINE...A TIGHTER PRESSURE GRADIENT AND LOCAL EFFECTS WILL
CAUSE WINDS TO GUST TO 20 KTS THIS AFTERNOON OVER EASTERN UPPER AND
NE LOWER...BUT SMALL CRAFT ADVISORIES ARE NOT ANTICIPATED.

MPC

BASIC PATTERN CHANGES LITTLE TONIGHT AND SUNDAY...OR INTO THE EARLY
PART OF NEXT WEEK. GENERAL TROUGHINESS ALOFT WILL HOLD OVER THE NE
U.S....AS WEAK 5H IMPULSES DROP SE ACROSS THE REGION. MEANWHILE...AT
THE SURFACE...RIDGING WILL EXTEND SWD INTO WESTERN GREAT LAKES --
ANCHORED TO HIGH PRESSURE OVER CENTRAL CANADA. CLOUD COVER...FROST
POTENTIAL TONIGHT...AND THE NEXT CHANCE FOR RAIN ARE THE MAIN
FORECAST QUESTIONS.

TONIGHT...CONSISTENT WITH MODEL SOUNDINGS...EXPECT SCT DIURNAL CU TO
FIZZLE EARLY THIS EVENING. ORIENTATION OF UPPER RIDGE AXIS JUST W OF
REGION...AND POSITION OF 250 MB 100 KT JET STREAK OVER THE LOWER
LAKES WILL CONTINUE TO SUPPORT SOME CI OVER SW PARTS OF CWA. ALL IN
ALL...A CLEAR TO PARTLY CLOUDY NIGHT EXPECTED. MUCH LIKE THIS
MORNING...PRESSURE GRADIENT WITHIN WEAK CAA REGIME SHOULD KEEP SOME
LIGHT WINDS GOING. THIS WILL PRECLUDE IDEAL RADIATIONAL COOLING...
WITH ONLY PATCHY FROST ANTICIPATED IN THE NORMALLY COLDER LOCATIONS.
LOWS MAINLY IN THE MID 30S TO LOWER 40S EXPECTED.

SUNDAY AND SUNDAY NIGHT...SURFACE RIDGING WILL CONTINUE OVER THE WRN
GREAT LAKES. THERMAL TROUGHING AND STRONG JUNE SUN WILL LEAD TO
SCATTERED CU DEVELOPMENT -- THOUGH STILL MOSTLY SUNNY IN MOST
LOCATIONS. NAM/GFS AGREE THAT TROUGH ALOFT WILL SHARPEN A BIT SUNDAY
NIGHT IN RESPONSE TO AN APPROACHING SHORT WAVE FROM THE NW.
HOWEVER.. NO WORSE THAN PARTLY CLOUDY SKIES EXPECTED. 8H TEMPS
APPROACHING +6C WILL SUPPORT HIGHS IN THE MID/UPPER 60S.

MONDAY AND TUESDAY...IN THE WAKE OF SUNDAY NIGHT/S SHORT WAVE...
SHORT WAVE RIDGING WILL BE IN PLACE MONDAY. STILL...NAM/GFS INDICATE
SOME 8H MOISTURE AND CU POTENTIAL. EXPECT A PARTLY SUNNY MONDAY.
MODERATING 8H TEMPS (TO +7-8C) WILL SUPPORT HIGHS INTO THE LOWER
70S. BY TUESDAY...GFS SHOWS ANOTHER SHORT WAVE DROPPING INTO REGION
FROM THE NW...WITH CAA AT 5H (AND 5H TEMPS DROPPING OF TO -18C).
THIS WILL SUPPORT SCATTERED DIURNAL CONVECTION BY TUESDAY AFTERNOON.
HOWEVER...WITH SURFACE RIDGE STILL OVERHEAD...WILL REMOVE CONVECTION
FROM MON NIGHT FORECAST.

WEDNESDAY...HAVE REMOVED SHOWERS AND THUNDERSTORMS FROM WED
FORECAST...WITH LATEST GFS SHOWING LARGE-SCALE 5H RIDGE MOVING IN.
PROGRESSIVE UPPER WAVE (RESPONSIBLE FOR CHANCE OF PRECIP TUESDAY)
IS FORECAST TO BE E OF REGION BY WEDNESDAY.

SMITH

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 10, 3:15 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT SAT JUN 10 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-111000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
315 PM EDT SAT JUN 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TONIGHT

FROST IS EXPECTED OVERNIGHT ACROSS INTERIOR SECTIONS OF EASTERN
UPPER AND NORTHERN LOWER MICHIGAN. SEE ONGOING FROST ADVISORY FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ADAM

Nearby

Frost Advisories in Michigan, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.